# SDR REXA2012021900263

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,592 hours, 19,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT IN CABIN BY ROWS 8 & 9, THE LIGHT TRACK LOOSE.  SECURED EMERGENCY LIGHT IAW AMM 33-50-00, OPS CHECKED GOOD.  OK FOR SERVICE.
